Aa
Aa
A
A
A
Close
Avatar universal

Help

I had surgery almost 8 weeks ago. Initially, I was discharged on percocet 7.5 then switched to Lortab 7.5. I was taking 50 pills every 10 days or so. 3 days ago I threw caution to the wind and flushed my remaining Lortab. I don't want them, at all, but wondering if what I'm experiencing now are withdrawal symptoms.......
Hot/cold
Sweats
Can't sleep
Anxiety
Can't concentrate
No energy
No appetite

I've never dealt with anything like this before and I never thought that my body would build up an addiction so fast.

How long will this yucky feeling last? Is there anything I can do to help the process along?

I would appreciate any input/support.
6 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Sounds like withdrawal symptoms to me.  Many, many years ago my addiction started with percocets, lortabs, and vicodin.  I wish that I had suffered thru a few days of feeling like **** instead of letting the pills come to rule my life.  Yes, there are things that will  make you feel better.  It's helped me to stay away from sugar, take lots of vitamins, drink protein shakes, eat real food (not pre-packaged or junk food) and drink tons of water to wash that crap out of your body.  You can definitely do this.  Those pills do not rule your life yet.  You rule your life. Don't panic over feeling bad.  It will NOT last forever.  Stay strong!
Helpful - 0
4113881 tn?1415850276
It definitely sounds like withdrawals to me. Many find some relief in the Thomas Recipe. Here's the link.

http://www.medhelp.org/health_pages/Addiction/Thomas-Recipe-Re-Posted/show/16?cid=66

Drink lots of water.
Helpful - 0
Avatar universal
Yes.  These are classic symptoms of withdrawal.  However, relatively speaking your "short-term" consistent use is a definite benefit to you. Today and possibly tomorrow will be the worst but then it will begin to get better from then on.  Treat it like the flu. Don't "overthink" as your brain is exactly at the top of its game right now and getting caught up in negative thoughts will only worsen the anxiety.  Number 1 and 2 thoughts for today: 1) you definitely are doing the right thing 2) This is only temporary!  Good luck and God Bless.
Helpful - 0
Avatar universal
Obviously I meant to say that your brain is Not at the top of its game right now.
Helpful - 0
Avatar universal
I am going through the same if I could just control the skin crawling and muscle jerkiing
Helpful - 0
Avatar universal
Thank you! This is exactly what I needed! As a previous poster mentioned the Thomas Recipe, it's not an option for a benzo. My doc will not Rx a med to treat another medication(s) side effects/withdrawal symptoms. Bummer. I could really use the sleep. I'm beyond exhausted.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.